DCDIS£ºDynamics of Continuous, Discrete and Impulsive Systems
2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001
Series A: Mathematical Analysis
Volume 13, Number 5 (2006)
TABLE OF CONTENTS
1 Individual Stability for Evolutionary Processes
P. P. Preda, A. Pogan and C. Preda
Abstract | Full Text: [ PDF (189 kB) ] | Pages 525-5362 Asymptotic Behavior of Solutions for a Class of Systems of Delay Dierence Equations
T. Yi, L. Huang and S. Hu
Abstract | Full Text: [ PDF (192 kB) ] | Pages 537-5503 Discrete Admissibility, L^P -Spaces and Exponential Dichotomy on the Real Line
A.L. Sasu and B. Sasu
Abstract | Full Text: [ PDF (202 kB) ] | Pages 551-5624 Stability Analysis of Delay Neural Networks with Impulsive Eects
Z. Yang and D. Xu
Abstract | Full Text: [ PDF (168 kB) ] | Pages 563-5745 Existence and Stability of Periodic Solutions to Time-Varying Cell Neural Networks with Delays
C. Feng and B. Liu
Abstract | Full Text: [ PDF (179 kB) ] | Pages 575-5866 Optimal Filtering for Linear Systems with Multiplicative and Additive White Noises
M.V. Basin, M. Skliar and H. Zhang
Abstract | Full Text: [ PDF (77 kB) ] | Pages 587-5987 Extremal Solutions for a Boundary Value Problem of Nth-Order Impulsive Integro-Differential Equations in a Banach Space
D. Guo and X. Liu
Abstract | Full Text: [ PDF (133 kB) ] | Pages 599-6208 Strong Convergence Theorems for Asymptotically Nonexpansive Semigroups in General Banach Spaces
K. Eshita, N. Miyake and W. Takahashi
Abstract | Full Text: [ PDF (195 kB) ] | Pages 621-6409 One Unique Solution of an Initial Value Problem for Nonlinear First-Order Impulsive Integro-Dierential Equations of Volterra Type in Banach Spaces
L.S. Liu, Y.M. Xu, Y.H. Wu and P.F. Siew
Abstract | Full Text: [ PDF (156 kB) ] | Pages 641-65210 Frequent Convergence and Applications
C.J. Tian and S.S. Cheng
Abstract | Full Text: [ PDF (184 kB) ] | Pages 653-668